# SDR AALA202007109014

- Difficulty date: July 8, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 58,470 hours, 24,546 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX742831
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT,  HYDRAULIC SYSTEM A FAILED, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED HYDRAULIC A SYSTEM ELECTRIC / MOTOR PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 29-11-21.
